Journal of Symbolic Logic

Additive Reducts of Real Closed Fields

David Marker, Ya'Acov Peterzil, and Anand Pillay

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 57, Issue 1 (1992), 109-117.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743894

Mathematical Reviews number (MathSciNet)
MR1150928

Zentralblatt MATH identifier
0774.03020

JSTOR
links.jstor.org

Citation

Marker, David; Peterzil, Ya'Acov; Pillay, Anand. Additive Reducts of Real Closed Fields. J. Symbolic Logic 57 (1992), no. 1, 109--117. https://projecteuclid.org/euclid.jsl/1183743894


Export citation